# SDR ASAA2019121191565

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,811 hours, 5,723 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH. CAUTION LIGHT REMAINED ILLUMINATED. GROUNDED - YES. TROUBLESHOT L/H FWD WINDOW OVERHEAT LIGHT PER B737-900 FIM 30-41 TASK 801. COULD NOT DUPLICATE FAULT. FAULT L/H FWD WINDOW D WINDOW OVERHEAT INTERMITTENT. PERFORMED OPERATIONAL TEST OF WINDOW HEAT CONTROL UNIT #2 PER B737-900 AMM TASK 30-41-11-710-801. OPS CHECK GOOD. NO FAULTS FOUND.
